# SDR HALA2011053100242

- Difficulty date: May 31, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 15,463 hours, 37,302 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OPEN - PASSENGER/CREW ENTRANCE DOOR WAS LIFTED BY THE JETWAY BRIDGE CAUSING DAMAGE TO THE BOTTOM OF THE DOOR.  REPAIR IN WORK.
